Jump to content

Beyond Vivid Dreams On The Meds?


Lette
 Share

Recommended Posts

Here is a strange one and I hope this is the right place for it as it concerns medication so I didnt want to post in the chit chat forum, or at least I think it concerns medication!!...

I have been having, super, really and I mean really very detailed in depth dreams... I have always been a light sleeper but would always have had some dreams but never to the level of detail and intricacy that I am having them now on a nightly basis.

I noticed that once the side effects of all the meds I was on subsided I started having these really vivid, full colour, linear dreams like they would follow a story for what seemed way longer than a usual dream!! I have also managed to have a few lucid dreams where I can control whats going on in the dream, be any character I want and change my surroundings or superhuman talents at will.

Sometimes they can be so vivid that I question weather I am dreaming or awake! There are feelings, emotions, tastes, smell, I even feel vivid pain at times... its odd, its kinda cool and an awesome way to have an adventure for free but I have never had them like this before, I am wondering if any of you are the same?

Sometimes my dreams can be so active that I can jerk, mumble and moan while my sleaping depending on whats hapening in the dream, my husband has had to comfort me at times or tells me when I wake that I was jumpy or calling out in relation to the dream I was having, this can make me waaayyy more tired than usual when I wake as I have had a very active night!!

Link to comment
Share on other sites

I have also had times where I wake from a dream to use the loo or whatever and then continue the same dream when I go back to sleep... that cant be right, can it?

Link to comment
Share on other sites

I had to stop taking sleep meds because they made me have extra vivid, extra real nightmares that would make me wake up having panic attacks until I realized that what had happened was in my dreams. On a happier note, I have the kind of dreams you are describing when they anesthetize me using Demoral (so I request it when possible from the anesthesiologist). :P

I think its not unusual to have your dreams affected by your medications.

Link to comment
Share on other sites

I always associated this with my midodrine (I have no idea if that's actually what causes it but I feel like it started around the same time). It's weird though, especially the more lucid dreams. I find myself having more problems waking up when I have these dreams too, it seems harder to wake up before the dream finishes. (I hope that makes sense.)

Link to comment
Share on other sites

Before my diagnosis, the doctor tried me on a lot of different anti-depressants. The Paxil and Lexapro gave me really vivid dreams. I did not like that side-effect!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...